# SDR SWAA2018040921009

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 47,908 hours, 24,237 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 278811
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED INTERMITTENTLY WITH FLAPS IN ANY POSITION. DIVERTED.   R & R THE F3 SENSOR IAW MM.
